Matematychni Studii

Vol. 36   No.1, 2011

CONTENTS

Kaleidoscopical graphs and semigroups
Protasova K. D.
         3
Regular subgraphs of linear extension graphs
Bondarenko O. S.
         6
Monic divisors with canonical diagonal form $diag(1,...,1, \psi(x),...,\psi(x))$ of polynomial matrices over infinite field (in Ukrainian)
Romaniv A. M.
         12
On equidistant pseudo-riemannian spaces (in Ukrainian)
Kiosak V. A.
         21
Regular extension operators for partial fuzzy (pseudo)metrics
Savchenko A.
         26
A right Bezout ring with stable range 2, over which transpose matrix to invertible matrix is invertible, is the right Hermite ring (in Ukrainian)
Domsha I. V.
         31
On representation matrices of Kaloujnineís 2-groups (in Russian)
Leonov Yu. G.
         34
The Nevanlinna characteristic and maximum modulus of entire functions of finite order with random zeros (in Ukrainian)
Zakharko Yu. B., Filevych P. V.
         40
On domains of convergence of multiple random Dirichlet series .
Skaskiv I. B., Zadorozhna O. Yu.
         51
On the relation between the Lebesgue integral means and Nevanlinna characteristic of analytic functions in the unit disc
Vasylíkiv Ya. V., Korenivsíka O. Z.
         58
Nevanlinna characteristics of sequences of meromorphic functions and Juliaís exceptional functions
Khrystiyanyn A. Ya., Khylynska O. B., Kondratyuk A. A.
         65
On growth majorants of subharmonic functions
Protsyk Yu. S., Vasylíkiv Ya. V.
         73
Solvability and completeness of solutions of parabolic differential- operator equations
Mamedov M. M.
         77
Epi-lower semicontinuous mappings and their properties (in Ukrainian)
Dovzhenko A. V., Kogut P. I.
         86
Hahnís functions and Baire classifications (in Ukrainian)
Hlushko H. A., Maslyuchenko V. K.
         97
Diadic Baire space and continuity of weakly quasicontinuous maps (in Ukrainian)
Maslyuchenko O. V.
         107

Matematychni Studii
matstud.org.ua